# SDR AALA20100408TUL05

- Difficulty date: April 8, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 31,237 hours, 12,804 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, STRINGER CLIP CRACKED FRAME H STRINGER 25 RIGHT.  INSTALLED NEW CLIP PER SRM 51-10-2.
